# SDR HEEA075484

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,748 hours
- Engine: Allsn 250C30S
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 106149501
- Part serial: NA
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER BOX INOPERATIVE.
